On surjective linear maps preserving commutativity

K. I. Beidar*, Ying Fen Lin

*Corresponding author for this work

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

We describe surjective linear maps preserving commutativity from (symmetric elements of) any algebra (with involution) onto (symmetric elements of) a prime algebra (with involution) not satisfying polynomial identities of low degree. Bijective commutativity preservers on skew elements of centrally closed prime algebras with involution of the first kind are also investigated.

Original languageEnglish
Pages (from-to)1023-1040
Number of pages18
JournalRoyal Society of Edinburgh - Proceedings A
Volume134
Issue number6
Publication statusPublished - 01 Dec 2004
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On surjective linear maps preserving commutativity'. Together they form a unique fingerprint.

Cite this